Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice please.... jdgal

Posted by 88ivories on April 3, 2003, at 13:52:42

In reply to Advice please...., posted by jdgal on April 3, 2003, at 11:46:47

> Does ANYONE know how long is takes Lexapro to completly get out of your system? I took it for 4 weeks and have been off for 3 weeks, I feel very shakey , loss of concentration, and memory and still extremly hazy, I really need some advice before I lose my mind, I just want to be "me" again

Hello...I can relate to withdrawals as I have been down this path several times in the last 7 years. I had to go cold turkey due to unexpected pregnancy and once for other reasons. Not with Lexapro, but with Luvox (another SSRI). Withdrawals are not fun and do take time. Your doc may be able to prescribe you a mild benzo to help - but ONLY use it short term - a week or less. Try to have someone for support and do light activities that don't stress you but take your mind off your feelings. Sometimes getting in bed with a good movie is great. When I went cold turkey off 200mg Luvox/can't remember how much Klonopin, I was in bed for almost 8 days. The GOOD NEWS: It will only get better! Regards..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:88ivories thread:109458
URL: http://www.dr-bob.org/babble/20030402/msgs/215826.html